# SDR DALA2024052305456

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 89,496 hours, 11,699 cycles
- Engine: Pwa PW4168A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 3307- ATO - DISCONTINUED TAKEOFF AROUND 30 KNOTS DUE TO LEFT ENGINE STALL. CORRECTIVE ACTION: FOUND N1 SEIZED, REPLACED #1 ENGINE, REPLACED EXPENDED FIRE BOTTLE AND SQUIB, REPLACED AND REPAIRED ANY DAMAGED T/R COMPONENTS. OK FOR SERVICE. (5394984)
